# SDR HALA0800422

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 83,214 hours, 16,075 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Pinched
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EVIDENCE OF OIL LEAK BELOW APU.  FOUND APU CAP O-RING PINCHED.  REMOVED AND REPLACED O-RING.  LEAK CK OK.  SERVICED 1 PINT OF OIL.
